# SDR ASOA2014030510062

- Difficulty date: February 8, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLERS CORRODED IN MULTIPLE AREAS FS 409+128 - 559.  COMPLIED WITH EC/TC REO 601R-53-41-666-01 AND REO 601R-53-41-666, REV C.  REPAIRED IAW REO 601R-53-5186, REV.
